# SDR UIEA2018101302255

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,055 hours, 16,708 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT ON COLD START ATTEMPT. PERFORMED ECU BITE IAW FIM 49-11 FT 987 NO FAULTS, APU OPERATION NORMAL.
